Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Well I started accutane 40mg/day on 65kg boy 2 month ago I at the begining I was a lot better than now I mean now, (check my gallery to see im telling the truth) im even worst than at the start of the treatment, I ve never been like that. Lot of cystic ones are coming up and also whiteheads.

I wanted to know if is it possible that this is because of the IB, i know IB means Initial breakout but maybe for me its just working slow or somethink?

I was taking the pills at morming and 20 days ago I started taking it with a fat meal around 3am.

Any help or experience on laters IB or somethink is wellcome.

Share this post


Link to post
Share on other sites

I didnt get my initial breakout untill past halfway through my treatment.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×